# SDR SWAA052377

- Difficulty date: August 10, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 49,810 hours, 44,884 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 65C367251
- Condition: Faulty
- Location: Fwd E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LANDING GEAR HANDLE MOVED TO UP POSITION, HORN SOUNDED AND ALL THREE RED UNSAFE LIGHTS ILLUMINATED.  ALL 3 RED LIGHTS STILL ILLUMINATED WITH GEAR HANDLE IN OFF POSITION.  REMOVED AND REPLACED LT AUTOTHROTTLE SWITCH PACK PER MM.
